| Model Number |
SCP680300 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Eye Burn (2523)
| Date of Event |
10/25/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that doctor noticed corneal wound burn in the end of surgery despite minimal phaco power use.Patient status was noted as permanently impaired.Sutures were required and there was a 40 min delaying the procedure due to the difficulty in suturing the wound.It was also reported medication was prescribed that included lubricants and vitamin c to aid wound healing.No further information available.
Additional Manufacturer Narrative
Patient information cannot be provided due to personal data privacy legislation/policy.(b)(4).Device evaluation: the product testing could not be performed for this incident.Manufacturing records review: the manufacturing records for the device were reviewed.A review of the device history record (dhr) showed the product was manufactured and released according to specification.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.